Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Child with high fever and cold, prescribed swich, airomol and crocin. Is it safe to give so many medicines?

Hello son is 4 yrs 2 months old and weigh 16.4 kg...he is suffering from. cough and cold for d past three days and high fever was there for d past two has prescribed syrup swich,airomol pd and and coscopin ...however yesterday he was coughing non stop so they added omnacortil and rapitus as well...there is also crocin going for it ok to give soany medicines together ..also since omnacortil is a steroid does it have any adverse effect on ky child...thanx
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  217
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
I can understand your concern about giving so many medications to the little one at one time.One think i would like to know, is your child asthmatic? does he require nebulisation on - off? Is he on long term medication like puffs(metered dose inhalalers).Is yes then steroids giving can be explained, but i would personally avoid giving steroids in fever because it might flare a bacterial infection.Since he is coughing so badly his chest needs to examined if there are wheezes then nebulisation might help.Giving 3 cough syrups sounds too much to me too ,2 cough suppresents (coscopin and rapitus) and 1 bronchodilator(airomol pd).I think airomol and 1cough suppresent might be enough though his chest needs to examined again.
Take Care.
Answered: Wed, 6 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor